# SDR AALA20110830TUL01

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATIONS 1212 TO 1220 TOP AND BOTTOM OF WEB AT AFT LOWER CORNER OF CARGO DOOR.  INSTALLED NEW WEB SECTION PER AARD 53-10-00-24.
